# SDR UPS01235828

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LT MLG WOULD NOT RETRACT AFTER LANDING GEAR RETRACTION THE RED DOORS WARNING LIGHT AND LEFT GEAR UNLOCKED RED LIGHT REMAINED ILLUMINATED WHEN GEAR HANDLE WAS PUT IN OFF POSITION THE LEFT GEAR GREEN LIGHT WAS ILLUMINATED.  REMOVED AND REPLACED LT MLG DOOR, OPERATED VALVE PER M/M 32-32-21.  REMOVED AND REPLACED LT MLG MAIN UPLOCK ACTUATOR ASSY PER M/M 32-32-61 C/W LANDING GEAR EXT AND RET TEST PER M/M 32-32-00.
